# SDR 95FDEA01176

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6595600763
- Condition: Corroded
- Location: Ws 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WING SPAR CHORD AT STA 740, LBL 16, WL 168.  ACCOMPLISHED REPAIR OF LOWER 740 CHORD AND SKIN IAW FEDEX EA 7-5710-25579.
